Home > Research > Publications & Outputs > Monotonicity of weighted averages of convex fun...

Electronic data

  • mia-6800-revised

    Rights statement: 12m

    Accepted author manuscript, 123 KB, PDF document

    Embargo ends: 1/01/50

    Available under license: CC BY-NC: Creative Commons Attribution-NonCommercial 4.0 International License

Links

Text available via DOI:

View graph of relations

Monotonicity of weighted averages of convex functions

Research output: Contribution to journalJournal article

Published
Article number23-33
<mark>Journal publication date</mark>1/04/2020
<mark>Journal</mark>Mathematical Inequalities and Applications
Issue number2
Volume23
Number of pages8
Pages (from-to)425–432
Publication statusPublished
Original languageEnglish